# SDR SIMA20130417002

- Difficulty date: April 17, 2013
- Submitted: April 18, 2013
- Operation: Air carrier
- Aircraft: N605KS
- Make and model: Emb EMB-145LR
- Aircraft serial: 145059
- Aircraft time: 35,895 hours, 30,170 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: B

## Discrepancy

FLIGHT 9806 CREW REPORTED, CLIMBING THRU FLT LEVEL 210 THEY NOTICED A SLIGHT ELECTRICAL BURNING ODOR IN COCKPIT, IT ESCALATED TO AN INTENSE ODOR.  CREW DONNED O2 MASKS & DECLARED AN EMERGENCY AND LANDED AT VPS.  AIRPORT FIRE & RESCUE INSPECTED AIRCRAFT.  THEY DID NOT FIND ANY FIRE OR SMOKE.  DEPLANED AND THE FLT ATTENDANT SMELLED THE ODOR STARTING FROM ROW 6 AND TOWARD THE COCKPIT.  AIRCRAFT WAS REMOVED FROM SERVICE.  PERFORMED GENERAL VISUAL INSPECTION OF NR 1 ENGINE AND NR 1 PACK SYSTEM IAW EMB AMM 21-00-00,72-00-00, AND PERFORMED OPERATIONAL CHECK OF BOTH BLEED SYSTEMS IAW EMB AMM 36-00-00.  ALSO PERFORMED ETN# EM-72-034 AND NO SMELL DETECTED.  CHECKED ALL CABIN LIGHTS IAW 33-21-00.  CHECKED ALL COCKPIT LIGHTS IAW EMB AMM 33-11-00.  THE AIRCRAFT WAS RETURNED TO SERVICE.
